| Model Number |
0935280 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the black hair was found in between bulb and asepto syringe.
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for treatment visual evaluation of the returned sample noted one opened (without original packaging), used irrigation bulb syringe.Visual inspection of the sample noted that there was a hair between the bulb and syringe.This does not meet the specification "no hair is permitted on the product." the product caused the reported failure.A potential root cause for this failure could be ¿no follow up to the production areas cleaning procedure." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description